# SDR JJBA2019081605009

- Difficulty date: August 5, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 34,690 hours, 22,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING PREVIOUS REPAIR ON SKIN AT FR 19 - FR 20, STR 10L-12L, JUST AFT OF PAX DOOR. REPAIRED OIL CANNING PREVIOUS REPAIR ON SKIN AT FR19-FR20, STR 10L-12L
